# SDR AALA202012109006

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 27,975 hours, 11,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1R DOOR GIRT BAR CLIP IS VERY LOOSE.  REPOISTIONED CLIP, PER AMM 25-66-01.
